Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On ordered groups


Authors: C. J. Everett and S. Ulam
Journal: Trans. Amer. Math. Soc. 57 (1945), 208-216
MSC: Primary 20.0X
DOI: https://doi.org/10.1090/S0002-9947-1945-0012285-5
MathSciNet review: 0012285
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Birkhoff, Lattice ordered groups, Ann. of Math. vol. 43 (1942) pp. 298-331. MR 0006550 (4:3f)
  • [2] -, Lattice theory, Amer. Math. Soc. Colloquium Publications, vol. 25, 1940.
  • [3] H. Cartan, Un théorème sur les groupes ordonnes, Bull. Sci. Math. vol. 63 (1939) pp. 201-205. MR 0000259 (1:43d)
  • [4] A. H. Clifford, Partially ordered abelian groups, Ann. of Math. vol. 41 (1940) pp. 465-473. MR 0002134 (2:4c)
  • [5] C. J. Everett, Sequence completion of lattice moduls, Duke Math. J. vol. 11 (1944) pp. 109-119. MR 0009592 (5:169i)
  • [6] L. V. Kantorovitch, Lineare halbgeordnete Räume, Rec. Math. (Mat. Sbornik) N.S. vol. 44 (1937) pp. 121-165.
  • [7] H. M. MacNeille, Partially ordered sets, Trans. Amer. Math. Soc. vol. 42 (1937) pp. 416-460. MR 1501929
  • [8] J. Schreier and S. Ulam, Eine Bemerkung über die Gruppe der topologischen Abbildungen der Kreislinie auf sich selbst, Studia Mathematica vol. 5 (1935) pp. 155-159.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1945-0012285-5
Article copyright: © Copyright 1945 American Mathematical Society

American Mathematical Society